# SDR HALA2011100600436

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,099 hours, 6,935 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIXED L/E SUPPORT BRACKETS ON LT WING AT L/E 490, PN 114T2511-13, L/E 649, PN 114T2513U11 AND L/E 708, PN 114T2514-11. FOUND CRACKED.  REPLACED BRACKETS IAW SRM 51-40-02, REV 87.
